MAUDE Adverse Event Report: COMPANION MEDICAL INPEN

COMPANION MEDICAL INPEN
Model Number INPEN
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a bolus did not display on the inpen application.Consequently, the patient repeated the dose.Patient was uninjured and no medical care was needed.Blood glucose values could not be provided by the patient.Companion medical received the product for investigation.The returned pen met mechanical design specifications and the user experience could not be duplicated.Cloud data was reviewed and poor bluetooth latency on (b)(6) 2020 was confirmed.The most likely root cause was determined to be poor bluetooth latency.The customer complaint of a bolus not displaying on the app was confirmed via data.

Brand Name
INPEN
Common Device Name
INPEN
Manufacturer (Section D)
COMPANION MEDICAL
12230 world trade dr
suite 100
san diego, ca
MDR Report Key10150846
Report Number3012822846-2020-00001
Device Sequence Number2163793
Product Code FMF
UDI-Device Identifier10862088000351
UDI-Public10862088000351
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model NumberINPEN
Device Catalogue NumberINPEN-100NN-GY
Device Lot NumberA92GC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1